Inverse source problem for multi-term fractional mixed type equation

E. T. Karimov, S. Kerbal, N. Al-Salti

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

In this work, we investigate an inverse source problem for multi-term fractional mixed type equation in a rectangular domain. We seek solutions in a form of series expansions using orthogonal basis obtained by using the method of a separation of variables. The obtained solutions involve multi-variable Mittag-Leffler functions, and hence, certain properties of the multi-variable Mittag-Leffler function needed for our calculations were established and proved. Imposing certain conditions to the given data, the convergence of the infinite series solutions was proved as well.

Original languageEnglish
Title of host publicationTrends in Mathematics
PublisherSpringer International Publishing
Pages289-301
Number of pages13
Edition9789811043369
DOIs
Publication statusPublished - 2017

Publication series

NameTrends in Mathematics
Number9789811043369
ISSN (Print)2297-0215
ISSN (Electronic)2297-024X

Keywords

  • Caputo operator
  • Mittag-Leffler function
  • Mixed type equation

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Inverse source problem for multi-term fractional mixed type equation'. Together they form a unique fingerprint.

  • Cite this

    Karimov, E. T., Kerbal, S., & Al-Salti, N. (2017). Inverse source problem for multi-term fractional mixed type equation. In Trends in Mathematics (9789811043369 ed., pp. 289-301). (Trends in Mathematics; No. 9789811043369). Springer International Publishing. https://doi.org/10.1007/978-981-10-4337-6_13